Solutions of the reflection equation for face and vertex models associated with $A_n^{(1)},B_n^{(1)},C_n^{(1)},D_n^{(1)}$ and $A_n^{(2)}$

Дата и время публикации : 1996-01-11T07:58:19Z

Авторы публикации и институты :
M T Batchelor
V Fridkin
A Kuniba
Y K Zhou

Ссылка на журнал-издание: Phys.Lett. B376 (1996) 266-274
Коментарии к cтатье: 10 pages, LaTeX, no figures
Первичная категория: hep-th

Все категории : hep-th, cond-mat, math.QA, q-alg

Краткий обзор статьи: We present new diagonal solutions of the reflection equation for elliptic solutions of the star-triangle relation. The models considered are related to the affine Lie algebras $A_n^{(1)},B_n^{(1)},C_n^{(1)},D_n^{(1)}$ and $A_n^{(2)}$. We recover all known diagonal solutions associated with these algebras and find how these solutions are related in the elliptic regime. Furthermore, new solutions of the reflection equation follow for the associated vertex models in the trigonometric limit.

Category: Physics